# SDR DALA2022041202560

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 129,229 hours, 18,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Part number: DEBRIS
- Condition: Dirty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 DOOR 2L WOULD NOT ARM, CORRECTIVE ACTION: FOUND DEBRIS AROUND GIRT BAR, CLEANED DEBRIS AND OPS CHECKED DOOR IAW B767 25-66-01, OPS CHECKED GOOD, OK FOR SVC. (8824932)
